# SDR FDEA200906182155

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1370 LT CREASE BEAM CORRODED REMOVED CORROSION IAW SRM 51-10-06, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 101 DETAIL 3,  REMOVED INBD LT CREASE BEAM FROM STA 1370-1390 IAW SRM 51-40-02. FABRICATED REPAIR ANGLE AND BEAM IAW SRM 51-70-11 FIG. 1 AND DWG NR 146N5590. LOCATED AND DRILLED REPAIR ANGLE AND CHORD IAW SRM 51-10-02, INSTALLED REPAIR ANGLE AND  BEAM IAW SRM 51-40-02 AND 51-70-11 FIG. 1
